| Model Number |
PCB00 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that preloaded intraocular lens was missing the trailing haptic this was observed while inserting the lens into the eye.Reportedly customer stated that plunger didn't feel different when inserting.There was no incision enlargement, no vitrectomy, no sutures required.No further information provided.
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed because the product was not returned.The complaint event could not be confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the review.The product was manufactured and released according to specifications.A search revealed one additional investigation request for this production order number.Product deficiency was not identified for additional complaint.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.